# SDR QXEA0101997

- Difficulty date: November 16, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Bent
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BENT FAIRING SUPPORT STRUCTURE IS BENT.  REPAIRED IAW FOKKER SRM 53-53-11, PAGE 35, ITEM 265, SRM 51-10-4, PARAGRAPH 4 B AND C.
